My husband accidentally doubled his dose for high blood pressure meds. Feeling lightheaded, lethargic, dizzy. Precautions?

BP Med Overdose. If he's still feeling lightheaded, lethargic & dizzy, his blood pressure may be too low from the extra medication. In that case, he should be monitored closely until the medication wears off. This means going to an urgent care or emergency room unless your family doc is available 24/7. You don't want to wait until he passes out from hypotension.
Extra dose HBP MED. Would be good to know name. Check BP seated and standing. Have him assume the supine position.

Related Questions

Can very low vit d cause dizziness and high blood pressure?

Not likely. Severe vitamin d deficiency may cause muscle weakness but is not likely to cause dizziness. Vitamin d may protect somewhat against high blood pressure but deficiency is not expected to cause high blood pressure. Read more...

What can my mother take for high blood pressure & dizziness, she's 48 years old?

See a dr. There is no such answer for one individual that would fit everyone for your description. Your mom needs to be examined by a dr. And have some tests run to determine best course of action. Need to know allergies, history, duration, etc. Read more...

I'm 32 and I have had 2 mini strokes I get dizzy a lot I'm on high blood pressure pills was wondering what else I could do to help with dizziness?

Dizzy. Perhaps you should try to control your blood pressure better. You could possibly lose weight, adhere to a stricter salt free diet and maybe a readjustment of your medication might be in order. Read more...
Most important! Have pcp control bp-8 make sure your lipids are normal, carotid doppler might help with cause. ---pcp important! Read more...